# SDR DALA2015051403259

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 52,432 hours, 23,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR STRUCTURE COUPLING IN FWD CARGO COMPARTMENT FROM FRAME 30 TO FRAME 31 AND STR 41R.
